Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

High fever, abdominal pain, chills. Taking ibuprofen, tylenol. Mononucleosis infection?

I have a 3 1/2 year old granddaughter that has been running a temperature from 102 degrees to 103.1 degrees with a digital forehead thermometer for three full days now. She also complains of abdominal pain. We have been alternating tylenol and ibuprofen. Her temperature rises to high again if she misses one dose. I am concerned about mononucleosis. What is your take on this. She cries a lot and isn t herself. She wants her MawMaw but is uncomfortable being held. Complains of feeling cold. She does have chills.
Asked On : Wed, 25 Apr 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A high rise of fever with chills can be due to a viral or bacterial infection. You need to consult her pediatrician for a detailed examination to find out the cause. Mononucleosis is a possibility.
Meanwhile you can do cold sponging to bring down the temperature.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Wed, 25 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor